Access content directly

Karim Kellay

49
Documents

Publications

Image document

SPANS OF TRANSLATES IN WEIGHTED $\ell^p$ SPACES

Karim Kellay , Florian Le Manach , Mohamed Zarrabi
Revista Matemática Iberoamericana, inPress
Journal articles hal-03790054v1
Image document

Random interpolating sequences in Dirichlet spaces

Nikolaos Chalmoukis , Andreas Hartmann , Karim Kellay , Brett D Wick
international mathematical research notices, 2022, 17, pp.13629-13658
Journal articles hal-02113238v3
Image document

ON THE EFFECT OF ZERO-FLIPPING ON THE STABILITY OF THE PHASE RETRIEVAL PROBLEM IN THE PALEY-WIENER CLASS

Philippe Jaming , Karim Kellay , Rolando Perez
Monatshefte für Mathematik, 2022, 198 (4), pp.757-776. ⟨10.1007/s00605-022-01716-y⟩
Journal articles hal-03164251v1
Image document

Phase retrieval for wide-band signals

Philippe Jaming , Karim Kellay , Rolando Perez Iii
Journal of Fourier Analysis and Applications, 2020, 26, pp.54
Journal articles hal-02124457v2
Image document

Riesz bases of reproducing kernels in small Fock spaces

Karim Kellay , Youssef Omari
Journal of Fourier Analysis and Applications, 2020, 26 (1)
Journal articles hal-01918516v2
Image document

From the reachable space of the heat equation to Hilbert spaces of holomorphic functions

Andreas Hartmann , Karim Kellay , Marius Tucsnak
Journal of the European Mathematical Society, 2020
Journal articles hal-01569695v1
Image document

Quantitative estimates of sampling constants in model spaces

Andreas Hartmann , Philippe Jaming , Karim Kellay
American Journal of Mathematics, 2020, 142 (4), pp.1301-1326
Journal articles hal-01566472v1
Image document

Kernel estimate and capacity in the Dirichlet spaces

Omar El-Fallah , Youssef Elmadani , Karim Kellay
Journal of Functional Analysis, 2019, 276 (3), pp.867-895
Journal articles hal-01083234v2
Image document

Havin-Mazya type uniqueness theorem for Dirichlet spaces

Hafid Bahajji-El Idrissi , Omar El-Fallah , Karim Kellay
Bulletin des Sciences Mathématiques, inPress
Journal articles hal-01376878v2
Image document

A dynamical system approach to Heisenberg Uniqueness Pairs

Philippe Jaming , Karim Kellay
Journal d'analyse mathématique, 2018, 134, pp.273-301
Journal articles hal-00921685v2
Image document

Geometric conditions for multiple sampling and interpolation in the Fock space

Alexander Borichev , Andreas Hartmann , Karim Kellay , Xavier Massaneda
Advances in Mathematics, 2017, 304, pp.1262-1295. ⟨10.1016/j.aim.2016.09.019⟩
Journal articles hal-01184573v2
Image document

Geometry of reproducing kernels in model spaces near the boundary

Anton Baranov , Andreas Hartmann , Karim Kellay
Journal of Mathematical Analysis and Applications, 2017, 447 (2), pp.971-987
Journal articles hal-01206383v1
Image document

Nevanlinna counting function and pull back measure

Omar El-Fallah , Karim Kellay
Proceedings of the American Mathematical Society, 2016, 144 (6), pp.2559-2564
Journal articles hal-01107904v2
Image document

Cyclicity and invariant subspaces in the Dirichlet spaces

Omar El-Fallah , Youssef Elmadani , Karim Kellay
Journal Functional Analysis, 2016, 270 (9), pp.3262-3279
Journal articles hal-01084268v3
Image document

Constructive approximation in de Branges-Rovnyak spaces

O El-Fallah , E Fricain , Karim Kellay , J Mashreghi , T. Ransford
Constructive Approximation, 2016, 44 (2), pp.269-281
Journal articles hal-01102509v2
Image document

Contact points and Schatten composition operators

Hannah Benazouz , Omar El-Fallah , Karim Kellay , Houssame Mahzouli
Mathematische Zeitschrift, 2015, 279 (1-2), pp.407-422
Journal articles hal-00950738v2
Image document

Two-isometries and de Branges-Rovnyak spaces

Karim Kellay , Mohamed Zarrabi
Complex Analysis and Operator Theory, 2015, 9 (6), pp.1325-1335
Journal articles hal-00962422v2

One-box conditions for Carleson measures for the Dirichlet space

Omar El-Fallah , Karim Kellay , Javad Mashreghi , Thomas Ransford
Proceedings of the American Mathematical Society, 2015, 143 (2), pp.679-684
Journal articles hal-00835052v1
Image document

Multiple sampling and interpolation in the classical Fock space

Alexander Borichev , Andreas Hartmann , Karim Kellay , Xavier Massaneda
Zapiski Nauchnykh Seminarov. Sankt-Peterburgskoe Otdelenie. Matematicheskiui Institut. Steklova.(POMI), 2015, 434, pp.53-56
Journal articles hal-01183796v2

Dirichlet spaces with superharmonic weights and de Branges-Rovnyak spaces

Omar El-Fallah , Karim Kellay , Hubert Klaja , Javad Mashreghi , Thomas Ransford
Complex Analysis and Operator Theory, 2015, 10 (1), pp.97-107
Journal articles hal-01195728v1
Image document

Sampling, interpolation and Riesz bases in small Fock spaces

Anton Baranov , André Dumont , Andreas Hartmann , Karim Kellay
Journal de Mathématiques Pures et Appliquées, 2015, 103 (6), pp.1358-1389
Journal articles hal-01001761v2
Image document

Convergence of Lagrange interpolation series in the Fock spaces

André Dumont , Karim Kellay
Publicacions Matemàtiques, 2014, 58 (1), pp.121-132
Journal articles hal-00671821v1
Image document

Compact composition operators on weighted Hilbert spaces of analytic functions

Karim Kellay , Pascal Lefèvre
Journal of Mathematical Analysis and Applications, 2012, 386 (2), pp.718-727
Journal articles hal-00474028v1

Composition operators on analytic weighted Hilbert space.

Karim Kellay
International Book Series of Mathematical Texts., 2012, pp.69-76
Journal articles hal-00776679v1
Image document

On zero sets in the Dirichlet space

Karim Kellay , Javad Mashreghi
Journal of Geometric Analysis, 2011, 22 (4), pp.1055-1070. ⟨10.1007/s12220-011-9229-5⟩
Journal articles hal-00570206v1

A Self-contained proof of the strong-type capacitary inequality for the Dirichlet space

Omar El-Fallah , Karim Kellay , Javad Mashreghi , Thomas Ransford
CRM Proceeding and Lecture Notes, Amer Math Soc, Providence, RI, 2011, 55, pp.1-20
Journal articles hal-00638564v1
Image document

Poincaré type inequality for Dirichlet spaces and application to the uniqueness set

Karim Kellay
Mathematica Scandinavica, 2011, 108 ((1)), pp.103-114
Journal articles hal-00428630v1
Image document

Cyclicity of singular inner functions from the corona theorem

Omar El-Fallah , Karim Kellay , Kristian Seip
Journal of the Institute of Mathematics of Jussieu, 2011, 11 (4), pp.815-824. ⟨10.1017/S1474748012000035⟩
Journal articles hal-00550574v1
Image document

Level sets and Composition operators on the Dirichlet space

O. El-Fallah , K. Kellay , M. Shabankhah , H. Youssfi
Journal of Functional Analysis, 2011, 260 ((6)), pp.1721-1733
Journal articles hal-00466832v1
Image document

Cantor sets and cyclicity in weighted Dirichlet spaces

Omar El-Fallah , Karim Kellay , Thomas Ransford
Journal of Mathematical Analysis and Applications, 2010, 372, pp.565-573
Journal articles hal-00450747v1

Invariant Subspaces of the Dirichlet Space

Omar El-Fallah , Karim Kellay , Thomas Ransford
CRM Proceedings and Lecture Notes AMS, 2010, 51, pp.133-141
Journal articles hal-00439917v1

Idéaux fermés d'algèbres de Beurling analytiques sur le bidisque

Brahim Bouya , Omar El-Fallah , Karim Kellay
Bulletin des Sciences Mathématiques, 2010, 134 (6), pp.588-604
Journal articles hal-00448446v1

Compact operators that commute with a contraction

Karim Kellay , Mohamed Zarrabi
Integral Equations and Operator Theory, 2009, 65 (4), pp.543-550. ⟨10.1007/s00020-009-1724-8⟩
Journal articles hal-00957677v1
Image document

On the Brown--Shields conjecture for cyclicity in the Dirichlet space

Omar El-Fallah , Karim Kellay , Thomas Ransford
Advances in Mathematics, 2009, 222 (6), pp.2196-2214. ⟨10.1016/j.aim.2009.07.011⟩
Journal articles hal-00324955v1
Image document

Compact operators that commute with a contraction

Karim Kellay , Mohamed Zarrabi
Integral Equations and Operator Theory, 2009, 65 (4), pp.543-550
Journal articles hal-00322683v1

Tauberian type theorem for operators with interpolation spectrum for Hölder classes

Karim Kellay , Cyril Agrafeuil
Proceedings of the American Mathematical Society, 2008, 136 (7), pp.2477-2482. ⟨10.1090/S0002-9939-08-09273-3⟩
Journal articles hal-00322882v1

Sampling and interpolation in large Bergman and Fock spaces.

Alexander Borichev , Rémi Dhuez , Karim Kellay
Journal of Functional Analysis, 2007, 242 (2), pp.563-606. ⟨10.1016/j.jfa.2006.09.002⟩
Journal articles hal-00322883v1

Cyclicity in the Dirichlet space.

Omar El-Fallah , Karim Kellay , Thomas Ransford
Arkiv för Matematik, 2006, 44 (1), pp.61-86. ⟨10.1007/s11512-005-0008-z⟩
Journal articles hal-00322884v1
Image document

Phase Retrieval for Wide Band Signals

Philippe Jaming , Karim Kellay , Rolando Perez Iii
SAMPTA 2019, Jul 2019, Bordeaux, France
Conference papers hal-02436171v1
Image document

Cyclicity in Dirichlet type spaces

Karim Kellay , Florian Le Manach , Mohamed Zarrabi
Complex Analysis and Spectral Theory. 181–193, Contemp. Math., 743, Amer. Math. Soc., Providence, RI, [2020], May 2018, Québéc, Canada. pp.181-193
Conference papers hal-01941825v2
Image document

Cyclicity in the harmonic Dirichlet space

Evgueni Abakumov , Omar El-Fallah , Karim Kellay , Thomas Ransford
Conference on Harmonic and Functional, Analysis, Operator Theory and Applications. 1–10, Theta Ser. Adv. Math., 19, Theta, Bucharest, 2017., Jun 2015, Bordeaux, France
Conference papers hal-01261077v1
Image document

Sous-espaces invariants, théorèmes taubériens et approximation pondérée

Karim Kellay
Mathématiques [math]. Université de Provence - Aix-Marseille I, 2008
Habilitation à diriger des recherches tel-00451020v1